Boxtox injection in my neck for head tremor's

  • x009254
  • 11 months ago

I had Boxtox injection in my neck for head tremor's which was causing pressure in my head that I could not take. It's been 2 and half months and my side effects can't hold my head up is still with me.  I went to the doctors which took 10 weeks because he so busy.  This Dr. told me that the side effects will go away but in the mean time I cannot get another injection until the side effects go away.  I'm just nervous that my head pressure and tremor's will come back before the next injection. Did anyone have to wait for their side effect to go away before the next injection?  Is there anything I can do?  Dr. also gave me muscle relaxer

Comments (2)

I had botox for tremors so far has not worked.Ithas been over two years you have to wait for three months .The surgeon will only do after the three months is up.The tremors will never go away they will always come back that is why we must go every three month.The only way to stop our head tremors is an operation ,which most surgeons do not advice it.In April I am once again going to try the new drug I had two months ago.This drug is calles Xeomin so far it has not worked,I am willing to try again.I had no side effect with this drug but also it did not work.If anyone out there could help us in this situation please give us some input Thanks Cindy6
  • Reply
Don't get anymore Botox if it is causing you problems. I have had Botox injected in my neck for migraines and you should still be able to hold your head up. If you can't then I agree with the doctor that you need to wait.
  • Reply